# SDR SWAA002034

- Difficulty date: October 15, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 41,512 hours, 40,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Worn
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD GALLEY EMERGENCY EXIT LIGHT LENS GASKET WORN.  REMOVED AND REPLACED LENS GASKET PER MM.
